CSpace
calculationsofriemannproblemsfor2dscalarconservationlawsbysecondorderaccuratemmbscheme
Yang Shuli
1994
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume000Issue:004Pages:339
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48027
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yang Shuli. calculationsofriemannproblemsfor2dscalarconservationlawsbysecondorderaccuratemmbscheme[J]. journalofcomputationalmathematics,1994,000(004):339.
APA Yang Shuli.(1994).calculationsofriemannproblemsfor2dscalarconservationlawsbysecondorderaccuratemmbscheme.journalofcomputationalmathematics,000(004),339.
MLA Yang Shuli."calculationsofriemannproblemsfor2dscalarconservationlawsbysecondorderaccuratemmbscheme".journalofcomputationalmathematics 000.004(1994):339.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang Shuli]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang Shuli]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang Shuli]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.